# SDR SWAA2013021112537

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 83,383 hours, 65,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED JUST ABOVE STR 8R, 2.75 IN LONG AT STA 500C +4 INCHES.  REPAIRED PER EA 1-353-21660.
